# SDR CA960812013

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Incorrect Attach
- Location: Grounding Point
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PRESSURE AND FUEL QUANTITY FLUCTUATIONS. PUMP WAS FOUND NOT RUNNING AND WAS SPARKING AT REMOTE FUEL DRAIN SPRING. GROUND FOR BOOST PUMP AND FUEL QUANTITY TRANSMITTER WAS HOOKED UP CORRECTLY BUT WAS GROUNDING THROUGH MANUAL SUMP DRAIN CABLE.
